# SDR 2006UALA01267

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN FUSELAGE FRAME, UPPER FLANGE, STA 727C, RBL 22 STR 25R.  [06-29-07]  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR STRAP AND FILLER.
